# SDR MASA200602517

- Difficulty date: October 31, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 5,180 hours, 3,770 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2643 CLT.  CAPTAIN REPORTED RUDDER LIMIT FAULT STATUS MESSAGE.  MX RESET SYSTEM AND OPS CHECKED GOOD.
